# SDR DALA2015083105279

- Difficulty date: August 30, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 38,035 hours, 26,695 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 965-986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE,  CELL PHONE ANTENNA DOUBLER CORRODED, BS 965-986.  REMOVED CORROSION IAW SRM 53-00-00, FIG 103, FABRICATED AND INSTALLED NEW INTERNAL DOUBLER IAW DWG P13110-05105.
